About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 950134, 12 pages
http://dx.doi.org/10.1155/2013/950134
Research Article

Partial Regularity for Nonlinear Subelliptic Systems with Dini Continuous Coefficients in Heisenberg Groups

School of Mathematics and Computer Science, Gannan Normal University, Ganzhou, Jiangxi 341000, China

Received 17 June 2013; Accepted 8 August 2013

Academic Editor: Pekka Koskela

Copyright © 2013 Jialin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jialin Wang, Pingzhou Hong, Dongni Liao, and Zefeng Yu, “Partial Regularity for Nonlinear Subelliptic Systems with Dini Continuous Coefficients in Heisenberg Groups,” Abstract and Applied Analysis, vol. 2013, Article ID 950134, 12 pages, 2013. doi:10.1155/2013/950134